# SDR DL76L961525

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Aileron
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 5000 FT, LOST RIGHT GENERATOR.  NO EICAS MESSAGES.  ALMOST CONCURRENT WITH GEN LOSS, EXPERIENCED LEFT AILERON HARD OVER WITH NO ASSOCIATED EICAS CAUTION OR STATUS MESSAGE.  REPLACED A2B-3 AILERON CONTROL CABLE.
